# SDR 96ZZZM1364

- Difficulty date: August 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54348
- Make and model: Boeing 727231
- Aircraft serial: 21967
- System (JASC): 2530 · Buffet/Galleys
- Part: Warming Pad
- Part number: 41200011
- Condition: Smoking
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STL - DURING CRUISE, D-GALLEY COFFEEMAKER WARMING PAD EMITTED SMOKE.  REMOVED AND REPLACED COFFEEMAKER, MFG P/N 412-0001-1.  OPERATIONAL CHECK NORMAL.
